MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-A0
Health Effect - Clinical Codes Pain (1994); Post Operative Wound Infection (2446); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2021, the implanting clinician successfully explanted the stimulator.The implanting clinician stated that the redness and tenderness might be related to an infection.The implanting clinician also noted that the patient has diabetes, which may have contributed to the infection.The implanting clinician took cultures, but results are not available.The patient was sent to the hospital for further treatment.The clinical representative mentioned the implanting clinician only used alcohol to clean the site before the implant procedure instead of chlorhexidine-based products, which are the recommended solution to be used to prepare the implant site.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.Based on this information, the infection was not confirmed/replicated through culture, but irritation at the site was confirmed present.There is no evidence that the product did not meet specifications, and the stimulator is used to treat pain.The cause of the potential infection is due to the patient having pre-existing conditions and the site not being adequately cleaned before the implant procedure.Risk document design fmea for scs (b)(4) and hra for scs (b)(4) was reviewed and infection is a known issue with mitigation controls in place to reduce risk as far as possible therefore, no capa is required.Stimwave's global infection rate: (b)(4).The frequency is occasionally.
 
Event or Problem Description
On (b)(6) 2021, the patient attended a follow-up appointment with the implanting clinician for a lead pull for a suspected foot infection.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key11703701
Report Number3010676138-2021-00075
Device Sequence Number3018803
Product Code GZF
UDI-Device Identifier00818225020716
UDI-Public010081822502071617221201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Model NumberFR4A-TRL-A0
Device Lot NumberSWO201216A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1